Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had unprotected sex after stopping pill. Have nausea. Pregnant?

I went off the pill starting April 2nd. It was the first day of my new cycle. I have had unprotected sex with my husband multiple times since that time. I went off in hopes of conceiving in June or July but wanting to get my cycle on track. When we had we , he did pull out because we aren't wanting to get pregnant quite yet but if we do, we do. The last coupe days, I have been feeling nauseous unless I have just eaten. I know if i was pregnant, it would be way early for morning sickness but it is still in the back of my mind. Am I being paranoid?
Asked On : Wed, 24 Apr 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
In the present scenario, it is difficult to predict if you have conceived as it is too early for any test. Your symptoms cannot be taken as an indicator of conception as they may well be seen in stress also. You will have to wait for your period and take a pregnancy test 3-7 days later if you miss your period. If you want an earlier confirmation, you can get a blood test one week before your due date. Hope this information is useful. Good luck.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Achuo Ascensius's  Response
thanks for using health care magic.

It is indeed too early to talk of pregnancy or confirm pregnancy. You just got off pills and you should at least missed your period before you start thinking of pregnancy or not.
However, pregnancy is a possibility for all sexually active couple not using a contraceptive method but then the symptoms of pregnancy can only be observe at the earliest after 3 to 4 weeks following fertilization which is not yet the case if at all you were pregnant.
So you should be patient and calm and not get so anxious as anxiety and stress could delay periods.
Best regards and hope this helps you
Dr Achuo
Answered: Wed, 24 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor